# SDR SWAA2015082443165

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 298418
- Aircraft time: 48,936 hours, 28,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW POST TEMPORARY REPAIR, 3RD FASTENER HOLE FROM BOTTOM DAMAGED.  REPAIRED POST IAW ACO.
